Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 249, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2015, 5:15 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 5:15 PM CDT (22:15 UTC)
- Expired
- Jul 9, 2015, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:35 PM CDT | TSTM WND DMG | 1 Sw Watts, OK | TREE FELL ONTO A PICKUP ON 0638 RD A HALF MILE WEST OF HIGHWAY 59 SOUTHWEST OF WATTS. |
| Jul 9, 5:35 PM CDT | TSTM WND DMG | 1 Sw Watts, OK | TREES DOWN AT INTERSECTION OF E0640 RD AND N4700 SOUTHWEST OF WATTS |
| Jul 9, 5:35 PM CDT | TSTM WND DMG | 1 Sw Watts, OK | TREES DOWN ON CHEWY ROAD SOUTHWEST OF WATTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS54 KTSA 092215
SVRTSA
ARC007-143-OKC001-021-041-092245-
/O.NEW.KTSA.SV.W.0249.150709T2215Z-150709T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BENTON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHEASTERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 545 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PROCTOR...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WEST SILOAM SPRINGS...WATTS...SCRAPER...WEST SILOAM SPRING...
NATURAL FALLS STATE PARK AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9484 3606 9490 3625 9458 3604 9454
TIME...MOT...LOC 2215Z 236DEG 40KT 3603 9481
HAIL...<.75IN
WIND...70MPH
$$1 follow-up statement
702
WWUS54 KTSA 092237 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU JUL 9 2015
OKC021-092247-
/O.CAN.KTSA.SV.W.0249.000000T0000Z-150709T2245Z/
CHEROKEE OK-
537 PM CDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
LAT...LON 3604 9462 3617 9464 3620 9457 3604 9454
TIME...MOT...LOC 2237Z 250DEG 40KT 3613 9452
$$
ARC007-143-OKC001-041-092245-
/O.CON.KTSA.SV.W.0249.000000T0000Z-150709T2245Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
537 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN BENTON...NORTHWESTERN WASHINGTON...SOUTHEASTERN
DELAWARE AND NORTHEASTERN ADAIR COUNTIES...
AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATTS...MOVING
EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WEST SILOAM SPRINGS...WATTS...WEST SILOAM SPRING AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3604 9462 3617 9464 3620 9457 3604 9454
TIME...MOT...LOC 2237Z 250DEG 40KT 3613 9452
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 9, 2:57 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT THU JUL 9 2015
.DISCUSSION...
WEAK SFC LOW ACROSS CENTRAL OK THIS AFTERNOON...WITH ATTENDANT
BOUNDARY EXTENDING EAST ACROSS NE OK AND NW AR. THIS BOUNDARY WILL
CONTINUE TO SLOWLY LIFT NORTH THROUGH THIS AFTERNOON AND
OVERNIGHT...WITH RAIN CHANCES TO DIMINISH FROM SW TO NE DURING
THIS TIME PERIOD. WITH MODELS IN GOOD AGREEMENT ON IMPROVING
CONDITIONS THROUGH TONIGHT...WILL LET FFA ALONE AS IT IS SET TO
EXPIRE AT 00Z. EVENING SHIFT CAN EXTEND A SMALL PORTION IF
NECESSARY. ONCE THE PRECIP SHUTS OFF...UPPER RIDGING WILL BEGIN TO
BUILD IN ACROSS THE SRN PLAINS. TEMPERATURES WILL MODERATE OVER
THE WEEKEND AS THE RAIN FOOTPRINT ERODES. MONDAY STILL LOOKS TO BE
THE HOTTEST DAY OF THIS FORECAST CYCLE...DEWPOINTS IN THE LOWER TO
MID 70S WILL BE IN PLACE ACROSS PARTS OF ERN OK THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK. THOSE LOCATIONS WILL LIKELY
SEE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES FOR THE LATTER
HALF OF THE WEEKEND AND INTO NEXT WEEK. THE CENTER OF THE UPPER
RIDGE TOWARDS MID WEEK MAY MOVE A LITTLE BIT TO THE WEST...AND
MAY PLACE THE FAR ERN ZONES ON THE PERIPHERY OF INCREASED NW
FLOW. RAIN CHANCES WOULD INCREASE SOME...HOWEVER WILL KEEP
FORECAST DRY BEYOND TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 90 72 92 / 20 10 10 10
FSM 72 93 74 94 / 20 10 10 10
MLC 72 90 73 91 / 10 10 10 10
BVO 70 89 70 91 / 40 10 10 10
FYV 68 88 69 89 / 70 10 10 10
BYV 68 88 70 89 / 60 10 10 10
MKO 71 89 72 90 / 20 10 10 10
MIO 70 89 71 90 / 80 10 10 10
F10 71 89 71 91 / 10 10 10 10
HHW 71 91 73 91 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
071.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.
&&
SHORT TERM...12
LONG TERM....23Hazardous weather outlook, Jul 9, 4:45 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT THU JUL 9 2015
...LIMITED SEVERE RISK WITH BRIEF TORNADIC POTENTIAL LATE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
...MAINLY LOCATIONS EAST OF HIGHWAY 69 AND NORTH
OF INTERSTATE 40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
RAIN SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING. THIS
IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS
PARTS OF THE REGION ALONG WITH AN UPPER LEVEL IMPULSE MOVING
ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL WILL CREATE
ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2 INCHES...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST POTENTIAL FOR
ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF HIGHWAY
412..AND WILL CARRY AN ONGOING FLASH FLOODING RISK. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.
A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE WITHIN ANY
THUNDERSTORM ACTIVITY WHERE BRIEF SEVERE WIND GUSTS ARE THE
PRIMARY THREAT. GREATER POTENTIAL WILL RESIDE IN THE VICINITY OF
THE SURFACE BOUNDARY ACROSS NORTHEAST OKLAHOMA TO FAR NORTHWEST
ARKANSAS. THE POTENTIAL FOR ONE OR TWO BRIEF TORNADOES EXISTS IN
THIS AREA AS JUST ENOUGH SHEAR WILL BE IN PLACE IN THE VICINITY OF
THE SURFACE FRONT.
SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO LIFT NORTHEAST
AND EXIT THE REGION LATER THIS EVENING AND OVERNIGHT AS THE
FRONTAL BOUNDARY RETREATS NORTHWARD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 4:12 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 412 PM CDT THU JUL 9 2015 OKZ060-064-067-092200- CREEK OK-TULSA OK-WAGONER OK- 412 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA...WEST CENTRAL WAGONER AND EAST CENTRAL CREEK COUNTIES UNTIL 500 PM CDT... AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLENPOOL...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... SOUTHERN TULSA...BROKEN ARROW...BIXBY...SAPULPA...JENKS...GLENPOOL... COWETA AND LEONARD. LAT...LON 3591 9603 3602 9604 3604 9571 3586 9575 TIME...MOT...LOC 2111Z 275DEG 18KT 3596 9597
Special weather statement, Jul 9, 4:12 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 412 PM CDT THU JUL 9 2015 OKZ066-067-070-092145- MUSKOGEE OK-OKMULGEE OK-WAGONER OK- 412 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAGONER... NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 445 PM CDT... AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF BALD HILL...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. STORM WAS SHOWING SIGNS OF ROTATION. LOCATIONS IMPACTED INCLUDE... HASKELL...TAFT...BOYNTON...REDBIRD...CHOSKA AND JAMESVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3563 9587 3569 9587 3593 9556 3567 9544 TIME...MOT...LOC 2112Z 241DEG 27KT 3568 9582
Special weather statement, Jul 9, 4:15 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 415 PM CDT THU JUL 9 2015 OKZ067-068-070-092200- MUSKOGEE OK-CHEROKEE OK-WAGONER OK- 415 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER... NORTHEASTERN MUSKOGEE AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 500 PM CDT... AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF MUSKOGEE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...FORT GIBSON...OKAY...TULLAHASSEE AND SEQUOYAH STATE PARK. LAT...LON 3592 9518 3569 9519 3569 9552 3587 9550 TIME...MOT...LOC 2114Z 260DEG 18KT 3577 9542
Special weather statement, Jul 9, 4:26 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 426 PM CDT THU JUL 9 2015 OKZ062-063-067>070-092215- ADAIR OK-MUSKOGEE OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK- 426 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON... SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE... SOUTHERN DELAWARE...CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 515 PM CDT... AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SALINA TO NEAR MUSKOGEE...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A FEW STORMS EMBEDDED WITHIN THE LINE HAVE SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...TAHLEQUAH...WAGONER...JAY...FORT GIBSON...LOCUST GROVE... SALINA...COLCORD...KANSAS...OKAY...HULBERT...OAKS...LEACH...SEQUOYAH STATE PARK...PROCTOR...PEGGS...SCRAPER...ELDON...CHEROKEE LANDING STATE PARK AND ROSE. LAT...LON 3646 9461 3573 9482 3569 9544 3633 9524 TIME...MOT...LOC 2125Z 253DEG 42KT 3628 9519 3576 9535
Local storm report, Jul 9, 5:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/09/2015 E60 MPH CHEROKEE OK BROADCAST MEDIA
THUNDERSTORM WIND GUST OF 50 TO 60 MPH ESTIMATED AT THE
NSU CAMPUS IN TAHLEQUAH.
&&
JDSSpecial weather statement, Jul 9, 5:09 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU JUL 9 2015
OKZ065-071-092300-
OKFUSKEE OK-MCINTOSH OK-
509 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE AND
SOUTHWESTERN MCINTOSH COUNTIES UNTIL 600 PM CDT...
AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUSTIN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STIDHAM...VIVIAN...RAIFORD AND VERNON.
LAT...LON 3544 9569 3527 9561 3519 9598 3529 9598
3529 9609
TIME...MOT...LOC 2209Z 251DEG 25KT 3525 9601The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:26 AM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| Jul 9, 3:43 AM CDT | Flash Flood Watch | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 15 hr |
| Jul 9, 6:37 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Jul 9, 8:04 AM CDT | River Flood Warning | TSA | Adair | 39 hr |
| Jul 9, 8:40 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Jul 9, 10:20 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 4 hr |
| Jul 9, 10:59 AM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| Jul 9, 11:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 4 hr |
| Jul 9, 11:32 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more | 4 hr |
| Jul 9, 11:46 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes | 4 hr |
| Jul 9, 12:19 PM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| Jul 9, 12:28 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 3 hr |
| Jul 9, 12:43 PM CDT | Special Weather Statement | TSA | Wagoner | 47 min |
| Jul 9, 1:26 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 49 min |
| Jul 9, 1:42 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Jul 9, 2:32 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jul 9, 2:37 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa, Rogers, Washington | 3 hr |
| Jul 9, 2:47 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Jul 9, 3:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 49 min |
| Jul 9, 3:28 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 12 hr |
| Jul 9, 3:48 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| Jul 9, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 36 min |
| Jul 9, 4:12 PM CDT | Special Weather Statement | TSA | Tulsa | 48 min |
| Jul 9, 4:15 PM CDT | Special Weather Statement | TSA | Muskogee | 45 min |
| Jul 9, 4:26 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 49 min |
| Jul 9, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 37 min |
| Jul 9, 4:44 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 12 min |
| Jul 9, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| Jul 9, 5:09 PM CDT | Special Weather Statement | TSA | McIntosh | 51 min |
| Jul 9, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Jul 9, 6:23 PM CDT | Special Weather Statement | TSA | Adair | 52 min |
| Jul 9, 1:34 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Jul 9, 8:51 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 61 hr |
| Jul 9, 1:56 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| Jul 9, 2:14 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 4 hr |
| Jul 9, 5:23 PM CDT | Special Weather Statement | TSA | Benton | 67 min |
| Jul 9, 6:00 PM CDT | Special Weather Statement | TSA | Benton | 60 min |
| Jul 9, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 68 min |
| Jul 9, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.